RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 6, Pages 143–178 (Mi fpm891)  

On multiple integrals represented as a linear form in $1,\zeta(3),\zeta(5),…,\zeta(2k-1)$

V. Kh. Salikhova, A. I. Frolovichevb

a Bryansk Institute of Transport Engineering
b Bryansk State Technical University

Abstract: A theorem on the presentability of a multiple integral as a linear form in $1,\zeta(3),\zeta(5),…,\zeta(2k-1)$ over $\mathbb Q$ is proved. This theorem refines the results recently obtained by D. Vasiliev, V. Zudilin, and S. Zlobin.

Full text: PDF file (341 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 146:2, 5731–5758

Bibliographic databases:

UDC: 511.36

Citation: V. Kh. Salikhov, A. I. Frolovichev, “On multiple integrals represented as a linear form in $1,\zeta(3),\zeta(5),…,\zeta(2k-1)$”, Fundam. Prikl. Mat., 11:6 (2005), 143–178; J. Math. Sci., 146:2 (2007), 5731–5758

Citation in format AMSBIB
\Bibitem{SalFro05}
\by V.~Kh.~Salikhov, A.~I.~Frolovichev
\paper On multiple integrals represented as a~linear form in $1,\zeta(3),\zeta(5),\dots,\zeta(2k-1)$
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 6
\pages 143--178
\mathnet{http://mi.mathnet.ru/fpm891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2204430}
\zmath{https://zbmath.org/?q=an:05358123}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 146
\issue 2
\pages 5731--5758
\crossref{https://doi.org/10.1007/s10958-007-0389-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34848869027}


Linking options:
  • http://mi.mathnet.ru/eng/fpm891
  • http://mi.mathnet.ru/eng/fpm/v11/i6/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:250
    Full text:87
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020